# SDR JJBA20210712020

- Difficulty date: July 12, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT THE FWD PRESSURE BULKHEAD TO LOCATE 9 CIRCULAR DOUBLER AND REMOVE DOUBLER. ACCOMPLISH A PERMANENT REPAIR. REMOVED CIRCULAR DOUBLER. DRILLED FASTENER HOLE TO OVERSIZED. TREATED AND PRIMED. RESTOWED TO ORIGINAL FINISH. REINSTALLED REMOVED DOUBLER AS PERMANENT REPAIR.
